# SDR A6WR95008

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N881DV
- Make and model: Bag BAE146200A
- Aircraft serial: E2074
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION, FOUND FALSE SPAR RIB ON RT WING TO HAVE EVIDENCE OF CHAFING.  REPAIRED RIB IAW BAE SB24-44.  (X)
